# SDR HNAA0000008

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEFORE THE FIRST FLIGHT OF THE MORNING SEVERAL EMERGENCY LIGHTS WERE FOUND TO BE INOP.  REPLACED ALL EMERGENCY LIGHT BATTERY PACKS.
